# SDR 05FDEA04347

- Difficulty date: December 15, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fsuelage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN REPAIR DOUBLER, 14" BY 7" LOCATED AT BS 1223-1243 REQUIRES   EVALUATION TO DETERMINE IF THE REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN   ACCORDANCE WITH FAA APPROVED DATA.  REPAIRED SKIN DOUBLER PER SRM 53-30-3 FIG 1.
